| Model Number |
500004500500 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank mini, drawers were offline and user was unable to login to station.However, there were no delays or adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
E.1.Initial reporter facility:(b)(6).A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 23-sep-2021 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that drawers were offline and user couldn't login.A technical support specialist (tss) remoted in, exited and relaunched the application after checking the drawer adapter, which brought the drawers back online, and the user was able to log in successfully.The system functioned as intended after the technical support specialist troubleshot the device.